Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 18)
Article Information:

An Optimized Method for PDEs-Based Geometric Modeling and Reconstruction

Chuanjun Wang, Xuefeng Bai, Liyang Yu, Li Li and Xiamu Niu
Corresponding Author:  Xiamu Niu 

Key words:  Geometric modeling, model selection, partial differential equations, surface reconstruction, , ,
Vol. 4 , (18): 3260-3266
Submitted Accepted Published
December 30, 2011 January 25, 2012 September 15, 2012

This study presents an optimized method for efficient geometric modeling and reconstruction using Partial Differential Equations (PDEs). Based on the identification between the analytic solution of Bloor Wilson PDE and the Fourier series, we transform the problem of model selection for PDEs-based geometric modeling into the problem of significant frequencies selection from Fourier series. With the significance analysis of the Fourier series, a model selection and an iterative surface fitting algorithm are applied to address the problem of overfitting and underfitting in the PDEs-based geometric modeling and reconstruction. Simulations are conducted on both the computer generated geometric surface and the laser scanned 3D face data. Experiment results show the merits of the proposed method.
Abstract PDF HTML
  Cite this Reference:
Chuanjun Wang, Xuefeng Bai, Liyang Yu, Li Li and Xiamu Niu, 2012. An Optimized Method for PDEs-Based Geometric Modeling and Reconstruction.  Research Journal of Applied Sciences, Engineering and Technology, 4(18): 3260-3266.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved